# SDR DALA1026273235

- Difficulty date: October 11, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 52,547 hours, 23,049 cycles
- Engine: Cfmint CFM565A3
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND EMERGENCY PATH LIGHT AT SEAT ROW 22L AND 25L INOPERATIVE.  MX REPLACED BLACK WIRE AT JIFFY AND PERFORMED SUCCESSFUL TEST. ACFT RETURNED TO SERVICE.
